# SDR MWEA95353

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591213071
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION TASK INSPECTION OF VERTICAL STABILIZER, FOUND THE LEFT HAND FORWARD SKIN CHAFED UNDER HORIZONTAL STABILIZER FAIRING.  MAINTENANCE REMOVED AND REPLACED SKIN IAW 55-01 PG 1, AIRCRAFT RETURNED TO SERVICE.
